# SDR DLM11011866

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 25,681 hours, 3,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M2430822F
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT CABIN OVERHEAD AND SIDEWALL LIGHTS INOP.  CIRCUIT BREAKER TRIPPED AND WILL NOT RESET.  FOUND CONNECTOR BURNT AT AFT CABIN LIGHTS DIMMER.  REPLACED CONNECTOR AND DIMMER.
